# SDR COMA9660003

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Control
- Part number: 601R93001
- Condition: Defective
- Location: Inst Panel
- Part time: 6,805 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL MESSAGE ON EICAS.  REPLACED THE FLAP POSITION SELECTOR LEVER ASSY.
